# SDR QXEA2024053100145

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 18,739 hours, 12,252 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 4060T64P04
- Condition: Malfunctioned
- Location: Nr 2 Eng Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 OIL BYPASS ADVISORY ON CLIMB. WENT AWAY AFTER 5 SEC. REMOVED FROM SERVICE. CMC SHOWED FAULT CODE 79210004UT1, ENG 2 OIL FILTER IMPENDING BYPASS, PROBE/SENSOR. C/W E175 FIM TASK 79-21-00-810-802-A PARA 1 THRU 6G(1)B. REF FIM TASK 79-21-00-810-802-A FOR REMOVAL AND REPLACEMENT OF ENG 2 OIL FILTER ELEMENT AND OIL FILTER BYPASS SENSOR 2. LEAK CHECK GOOD. REF GE LMM SUBTASK 72-00-00-790-001. ADVISORY MSG DID NOT REAPPEAR. A/C RELEASED FOR SERVICE.
